# SDR CA150727008

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOT NOTICED ITT ON THE NR 2 ENGINE REACHING 850 DEGREES.  CREW ELECTED TO REDUCE POWER ON THE NR 2 ENGINE AND RETURN TO POINT OF ORIGIN.  ACFT LANDED SAFELY WITHOUT INCIDENT.  POST FLIGHT TROUBLESHOOTING OF THE ITT SYS IS ONGOING.  CUSTOMER WILL ALSO INSPECT ENGINE FOR AIR LEAKS.
